American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[2] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[4] Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park. Graph braid groups and right-angled Artin groups. Trans. Amer. Math. Soc. 364 (2012) 309-360. MR 2833585.
Abstract, references, and article information   
View Article: PDF

[5] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[6] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information   
View Article: PDF

[7] Christopher S. Hays and B. Doug Park. Non-isotopic symplectic surfaces in product 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5771-5788. MR 2425690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Filippo Callegaro, Davide Moroni and Mario Salvetti. Cohomology of affine Artin groups and applications. Trans. Amer. Math. Soc. 360 (2008) 4169-4188. MR 2395168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Crisp and Bert Wiest. Quasi-isometrically embedded subgroups of braid and diffeomorphism groups. Trans. Amer. Math. Soc. 359 (2007) 5485-5503. MR 2327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ilya Kapovich, Gilbert Levitt, Paul Schupp and Vladimir Shpilrain. Translation equivalence in free groups. Trans. Amer. Math. Soc. 359 (2007) 1527-1546. MR 2272138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ruth Charney. The Deligne complex for the four-strand braid group. Trans. Amer. Math. Soc. 356 (2004) 3881-3897. MR 2058510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Juan González-Meneses and Luis Paris. Vassiliev invariants for braids on surfaces. Trans. Amer. Math. Soc. 356 (2004) 219-243. MR 2020030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Eisermann. A geometric characterization of Vassiliev invariants. Trans. Amer. Math. Soc. 355 (2003) 4825-4846. MR 1997586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ada Chan, Chris Godsil and Akihiro Munemasa. Four-weight spin models and Jones pairs. Trans. Amer. Math. Soc. 355 (2003) 2305-2325. MR 1973991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Stoimenow. On the crossing number of positive knots and braids and braid index criteria of Jones and Morton-Williams-Franks. Trans. Amer. Math. Soc. 354 (2002) 3927-3954. MR 1926860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Allcock. Braid pictures for Artin groups. Trans. Amer. Math. Soc. 354 (2002) 3455-3474. MR 1911508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. R. Cohen and S. Gitler. On loop spaces of configuration spaces. Trans. Amer. Math. Soc. 354 (2002) 1705-1748. MR 1881013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Neal J. Fowler and Aidan Sims. Product systems over right-angled Artin semigroups. Trans. Amer. Math. Soc. 354 (2002) 1487-1509. MR 1873016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michel Benaim and Jean-Marc Gambaudo. Metric properties of the group of area preserving diffeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 4661-4672. MR 1851187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Noel Brady and John Meier. Connectivity at infinity for right angled Artin groups. Trans. Amer. Math. Soc. 353 (2001) 117-132. MR 1675166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vladimir V. Vershinin. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998) 2431-2455. MR 1443895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hiroaki Nakamura and Naotake Takao. Galois rigidity of pro-$l$ pure braid groups of algebraic curves. Trans. Amer. Math. Soc. 350 (1998) 1079-1102. MR 1443885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Patrick Dehornoy. Braid groups and left distributive operations . Trans. Amer. Math. Soc. 345 (1994) 115-150. MR 1214782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kay Tatsuoka. An isoperimetric inequality for Artin groups of finite type . Trans. Amer. Math. Soc. 339 (1993) 537-551. MR 1137259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joan S. Birman and William W. Menasco. Studying links via closed braids. V. The unlink . Trans. Amer. Math. Soc. 329 (1992) 585-606. MR 1030509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joan S. Birman and Hans Wenzl. Braids, link polynomials and a new algebra . Trans. Amer. Math. Soc. 313 (1989) 249-273. MR 992598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. D. Long. On the linear representation of braid groups . Trans. Amer. Math. Soc. 311 (1989) 535-560. MR 943606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2